MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS,; STOPCOCK, I.V. SET
Catalog Number MC3316
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.D4: only di provided as lot number is unknown.
 
Event or Problem Description
An event involved a 7" (18cm) appx 0.37ml, smallbore bifuse ext set w/2 microclave¿ clear, 2 clamps, rotating luer reported that the y extension tubing was leaking at site of cap/tubing junction, so infusion transferred from that y port to other and tubing clamped.They changed the y extension at cannula hub without any difficulties.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
One used device was received for evaluation on 12/29/25.As received, one of the seals of the shuntless microcalve was observed to be stuck, no additional damage or anomalies were noted.No mating device was returned for evaluation.The set was primed and a leak from the damage shuntless microclave was noted, this was dissembled and spotty lubrication on spike and a significant damage at the top of the seal was noted.Complaint of leaks can be confirmed.The probable cause is typical due to incompatible mating device during use, dfu states: the clave connector is compatible with luers with an internal diameter (id) between 0.062" and 0.110".Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE® CLEAR, 2 CLAMPS,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23641000
Report Number9617594-2025-02216
Device Sequence Number9765795
Product Code FMG
UDI-Device Identifier00887709037458
UDI-Public00887709037458
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3316
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown